RightAnswer Knowledge Solutions provides access to hundreds of data sources. Our premier and proprietary sources include fully-researched documents from well-established experts in the chemical and HazMat fields.
A search in our system for this chemical would return results – all in one place -- in the following categories from the listed data sources.
- Chemical Identification
- Environmental Hazards
- First Aid/Medical Treatment
- Handling/Storage/Shipping/Waste Management
- MSDS Documents
- Personal Protection
- Physical Hazards/Corrective Response Actions
- Physical/Chemical Properties
- Report Abstracts and Studies
- Reproductive Risk
- Toxicology/Health Hazards/Exposure
|Example of Acute Exposure data from MEDITEXT.|
Other Government Links Searched via RegsKnowledge:
State Environmental Regulations
Example Content from MEDITEXT for Sodium cyanide:
Please note: this is an extract of information from a larger document. Full document and details are available by subscription.
ACUTE EXPOSURE INFORMATION
- Sodium cyanide exposure may produce death within minutes. Signs and symptoms following non-lethal, subacute, or chronic exposure may include syncope, weight loss, headache, dizziness, nausea, vomiting, palpitations, confusion, deep inspiratory gasps followed by hyperpnea, hyperventilation, anxiety, and vertigo.
- Cyanosis is generally a late finding and usually does not occur until circulatory collapse and apnea are evident; particularly at the premorbid stage of cyanide toxicity. Initially the patient may experience flushing, tachycardia, tachypnea, headache, and dizziness. This may progress to agitation, stupor, coma, apnea, seizures, metabolic acidosis, pulmonary edema, bradycardia, hypotension, and death.
- Sodium cyanide exposure may produce death within minutes. IMMEDIATELY BEGIN ADMINISTERING 100% OXYGEN. OBTAIN THE CYANIDE ANTIDOTE KIT AND PREPARE IT FOR USE. Non-lethal, subacute, or chronic exposure may produce headache, dizziness, nausea, vomiting, palpitations, confusion, deep inspiratory gasps followed by hyperpnea, hyperventilation, anxiety, and vertigo. Severe signs of hypoxia in the absence of cyanosis suggest cyanide poisoning. Patients have reportedly survived potentially lethal ingestions with only supportive care. The absence of a rapidly deteriorating course does not exclude cyanide poisoning.
© 2011-2021 RightAnswer.com, Inc. and/or its licensors. All rights reserved. No claim to original U.S. Govt. works.